# SDR USAA2012071100007

- Difficulty date: June 29, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR45, -Y1292.  REPLACED SEAT TRACK AT FR45, -Y1292 IAW A320 SRM 51-72-11, AIRBUS DRAWING D53371112 & EA 502012.
